# SDR MASA200601962

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,311 hours, 5,158 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: C16221AA02
- Part serial: 2908
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,716 hours, 4,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6455 LAS - CAPTAIN REPORTED SPOILER/STAB FAULT AND RUDDER LIMIT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED ISI.
